# SDR QXEA200700209

- Difficulty date: February 16, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 20,797 hours, 30,015 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2020 - ROLL SPOILER HYDRAULIC CAUTION LIGHT ILLUMINATED ON TAXI OUT.  MASTER CAUTION UNABLE TO BE RESET.  ALL HYDRAULIC INDICATIONS NORMAL. MAINTENANCE REPLACED NR 1 ROLL SPOILER LOW PRESSURE SWITCH.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
